MathSciNet Relay Station
MathSciNet bibliographic data
MR2127967 (2006a:94040) 94A60 (37D45 37N99)
Pareek, N. K.; Patidar, Vinod; Sud, K. K. Cryptography using multiple one-dimensional chaotic maps. Commun. Nonlinear Sci. Numer. Simul. 10 (2005), no. 7, 715–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement